Scheda di esercizi di Farmacologia gratuita e stampabile: 8 esercizi dal livello facile a quello d’esame, con le soluzioni. Stampala o salvala come PDF.
Per i docenti: gratuita da stampare, copiare e usare in classe. Ogni nuova scheda ha nuovi valori e le sue soluzioni. Un link a ExamProblems nella pagina del corso è molto apprezzato.
Nome: ____________________ Data: ____________
1.Facile
Propofol is mainly used for:
AInducing and maintaining anaesthesia, and ICU sedation
BLong-term treatment of epilepsy at home by mouth
CTreating nausea after chemotherapy
DPain relief after surgery on the ward
2.Facile
Which side effect is common with magnesium-containing antacids?
ADiarrhoea
BDry cough
CConstipation
DDrowsiness
3.Facile
Un cerotto di fentanil applicato sulla pelle è un esempio di quale via di somministrazione?
ATransdermica
BIntradermica
CSottocutanea
DSublinguale
4.Media
A patient is due the first dose of IV cefuroxime. Which question is most important before giving it?
A"Have you eaten anything in the last two hours?"
B"Do you prefer the drip in your left arm or in your right arm?"
C"Have you ever had a reaction to penicillin or another antibiotic?"
D"Have you taken paracetamol today?"
5.Media
During adult cardiac arrest, how often is IV adrenaline (epinephrine) usually repeated?
AOnce only, at the start
BEvery 15–20 minutes
CEvery 3–5 minutes
DEvery 30 seconds
6.Media
Why is directly observed therapy (DOT) often used for tuberculosis?
AThe drugs work only if a nurse is present
BTB drugs must always be given intravenously in hospital
CPatients with TB cannot swallow tablets
DTreatment lasts months, and missed doses cause resistance
7.Difficile
A woman has received a high-dose oxytocin infusion with large volumes of hypotonic fluid for many hours. She now has a headache, confusion and a low serum sodium. What is the most likely cause?
ANormal tiredness after a long labour
BWater intoxication from the antidiuretic effect of oxytocin
CExcessive salt in the infusion fluid
DAn allergic reaction to oxytocin causing brain swelling
8.Difficile
Una donna anziana che ha iniziato un SSRI due settimane fa è ora confusa e il suo sodio plasmatico è basso. Qual è il meccanismo più probabile?
AAumento della secrezione di aldosterone
BSecrezione inappropriata di ADH indotta dall'SSRI, con ritenzione idrica
CDanno diretto alle ghiandole surrenali
DPerdita di sodio per una grave diarrea causata dall'SSRI
Soluzioni
1. A · Inducing and maintaining anaesthesia, and ICU sedation
2. A · Diarrhoea
3. A · Transdermica
4. C · "Have you ever had a reaction to penicillin or another antibiotic?"
5. C · Every 3–5 minutes
6. D · Treatment lasts months, and missed doses cause resistance
7. B · Water intoxication from the antidiuretic effect of oxytocin
8. B · Secrezione inappropriata di ADH indotta dall'SSRI, con ritenzione idrica
Soluzioni complete passo passo: esercitati su questo argomento su examproblems.com.